Items where Author is "Padmavathamma, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 30.

Article

Raghavendra, R. and Padmavathamma, (2009) Bressoud's generalization of Schur's theorem extension to overpartitions. New Zealand J. Math., 39. pp. 25-32.

Padmavathamma, and Chandrashekara, B. M. and Raghavendra, R. and Krattenthaler, C. (2008) Analytic proof of the partition identity A(5,3,3)(n)=B(5,3,3)(0)(n). RAMANUJAN JOURNAL, 15 (1). pp. 77-86.

Raghavendra, R. and Chandrashekara, B. M. and Padmavathamma, (2007) A Simple Bjective Proof of Generalized Schur’s Theorem. Tamsui Oxford Journal of Mathematical Sciences, 23 (1). pp. 41-47.

Raghavendra, R. and Padmavathamma, and Rajeshkanna, M. R. (2007) A new partition identity A⁰11,2,2(n)=B⁰11,2,2(n). Far East J. Math. Sci. (FJMS), 27 (3). pp. 729-740.

Padmavathamma, and Chandrashekara, B. M. and Raghavendra, R. (2006) On some problems of A.K. Agarwal. ARS COMBINATORIA, 78. pp. 65-70.

Padmavathamma, and Chandrashekara, B. M. and Rajeshkanna, M. R. (2006) Bijective proof of the partition identity C2,2(n)=D2,2(n) of M. V. Subbarao. South East Asian J. Math. Math. Sci., 4 (2). pp. 33-44.

Padmavathamma, and Rajesh Kanna, M. R. and Chandrashekara, B. M. (2006) Bijective proof of the partition identity C2,r(n)=D2,r(n) of M. V. Subbarao. Far East J. Math. Sci. (FJMS), 23 (3). pp. 341-354.

Padmavathamma, and Rajesh Kanna, M. R. and Chandrashekara, B. M. (2006) A generalized partition identity. South East Asian J. Math. Math. Sci., 5 (1). pp. 45-49.

Padmavathamma, and Raghavendra, R. and Chandrashekara, B. M. (2006) A new bijective proof of a partition theorem of Ramanujan. J. Appl. Math. Anal. Appl., 2 (1). pp. 45-50.

Padmavathamma, and Chandrashekara, B. M. and Raghavendra, R. (2005) Bijective proof of the new partition identity A⁰4,2,2(n)=B4,2,2(n). JP J. Algebra Number Theory Appl., 5 (2). pp. 247-255.

Padmavathamma, and Ruby Salestina, M. and Sudarshan, S. R. (2005) A new theorem on partitions. pp. 57-70.

Raghavendra, P. R. and Chandrashekara, B. M. and Padmavathamma, (2004) A new bijective proof of a partition theorem of K. Alladi. DISCRETE MATHEMATICS, 287 (1-3). pp. 125-128.

Padmavathamma, and Salestina, M. R. (2004) 1974 conjecture of Andrews on partitions. Int. J. Math. Math. Sci. (21-24). pp. 1097-1104.

Padmavathamma, and Ruby Salestina, M. and Sudarshan, S. R. (2004) Combinatorial proof of the Gollnitz' theorem on partitions. Adv. Stud. Contemp. Math. (Kyungshang), 8 (1). pp. 47-54.

Padmavathamma, and Ruby Salestina, M. (2004) A combinatorial proof of a theorem of Andrews on partitions. Far East J. Math. Sci. (FJMS), 13 (1). pp. 63-78.

Padmavathamma, and Sudha, T. G. (1993) On a conjecture of Andrews. Internat. J. Math. Math. Sci., 16 (4). pp. 763-774.

Padmavathamma, and Sudha, T. G. (1993) A note on some partition identities. Bull. Calcutta Math. Soc., 85 (5). pp. 403-408.

Mallikarjuna Prasad, A. V. and Padmavathamma, (1991) The hardy Ramanujan rademacher expansion for C-PSI-M,M'(N)using ford circles. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 22 (11). pp. 913-925. ISSN 0019-5588

Padmavathamma, and Sudha, T. G. (1990) Parity of cφ2(n). Bull. Calcutta Math. Soc., 82 (5). pp. 409-414.

Padmavathamma, (1989) On Andrews' generalized Frobenius partitions. Fibonacci Quart., 27 (2). pp. 125-130.

Padmavathamma, (1989) On restricted generalised Frobenius partitions. Bull. Calcutta Math. Soc., 81 (5). pp. 447-454.

Padmavathamma, (1989) Product representations of Cφ2,2(q) and Cφ2,3(q). Tamkang J. Math., 20 (3). pp. 67-74.

Padmavathamma, (1988) The Hardy-Ramanujan-Rademacher expansion for restricted generalised Frobenius partitions. J. Ramanujan Math. Soc., 3 (2). pp. 161-180.

Padmavathamma, (1988) Restricted generalized Frobenius partitions. Indian J. Pure Appl. Math., 19 (1). pp. 11-16.

Padmavathamma, (1987) The Hardy-Ramanujan-Rademacher expansion for cφm,m'(n). J. Ramanujan Math. Soc., 2 (1). pp. 1-16.

Padmavathamma, (1987) Some results concerning generalised Frobenius partitions. Bull. Calcutta Math. Soc., 79 (5). pp. 326-330.

Book Section

Agarwal, A. K. and Padmavathamma, (2002) Rogers-Ramanujan Type Identities for Burge’s Restricted Partition Pairs Via Restricted Frobenius Partitions. In: Number Theory and Discrete Mathematics. Trends in Mathematics . Birkhäuser Basel, pp. 53-60. ISBN 978-3-0348-9481-4

Padmavathamma, and Ruby Salestina, M. (2002) On a conjecture of Andrews. II. In: Number theory and discrete mathematics (Chandigarh, 2000). Trends Math. . Birkhäuser, Basel, pp. 135-147.

Conference or Workshop Item

Chandrashekara, B. M. and Padmavathamma, and Raghavendra, R. (2006) On a conjecture of Andrews. III. In: UNSPECIFIED.

Book

Agarwal, A. K. and Padmavathamma, and Subba Rao, M. V. (2005) Partition theory. Atma Ram & Sons, Chandigarh, viii+307.

This list was generated on Tue Sep 26 13:00:21 2017 IST.